Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 43, NWS Wilmington, OH

August 28, 2016Fairfield County, Franklin County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 28, 2016, 7:03 PM EDT for Fairfield County, Franklin County, Ohio. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 7:03 PM EDT (23:03 UTC)
Expired
Aug 28, 2016, 9:30 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Franklin County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:10 PM EDTFLASH FLOOD4 Ese Downtown Columbus, OHNUMEROUS STREETS SHUT DOWN ON EAST SIDE OF COLUMBUS DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WGUS51 KILN 282303
FFWILN
OHC045-049-290130-
/O.NEW.KILN.FF.W.0043.160828T2303Z-160829T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...

* UNTIL 930 PM EDT.

* AT 702 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN SINCE 6 PM. HEAVY RAIN CONTINUES TO FALL WITH
  ANOTHER 1 TO LOCALLY 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBUS...WESTERVILLE...REYNOLDSBURG...UPPER ARLINGTON...
  GAHANNA...PICKERINGTON...BEXLEY...GROVEPORT...MINERVA PARK...
  EASTON...OHIO STATE UNIVERSITY...WHITEHALL...GRANDVIEW HEIGHTS...
  OBETZ...VALLEYVIEW...MARBLE CLIFF...LOCKBOURNE...BRICE...
  CLINTONVILLE AND HUBER RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3992 8274 3981 8298 4001 8311 4011 8288
      3997 8278 3994 8278 3994 8275

$$
1 follow-up statement
390 
WGUS71 KILN 290128
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EDT SUN AUG 28 2016

OHC045-049-290138-
/O.EXP.KILN.FF.W.0043.000000T0000Z-160829T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN OH-FAIRFIELD OH-
928 PM EDT SUN AUG 28 2016

...THE FLASH FLOOD WARNING FOR EASTERN FRANKLIN AND NORTHWESTERN
FAIRFIELD COUNTIES WILL EXPIRE AT 930 PM EDT...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3992 8274 3981 8298 4001 8311 4011 8288
      3997 8278 3994 8278 3994 8275

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:51 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 28, 3:51 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
351 PM EDT SUN AUG 28 2016

.SYNOPSIS...
A very warm and humid airmass will remain in place today and
Monday. This heat and humidity will keep a chance of thunderstorms
in the forecast. Slightly drier conditions can be expected
Tuesday, under the influence of weak surface high pressure. The
next chance for thunderstorms will occur Wednesday with the
approach of a cold front.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Atmosphere continues to be very warm, moist and unstable across
the Ohio Valley. Thunderstorms have already begun to develop
across southern Ohio/portions of northern Kentucky early this
afternoon. Somewhat more organized convection has also developed
across northwest Ohio/northern Indiana closer to a weakening cold
front and mid level shortwave.

Given the environment, more pop up showers and thunderstorms are
expected through the afternoon. Based on radar trends, will focus
highest pops across the far southern portion of the CWA initially
then later this afternoon/early evening additional convective activity
may develop and affect more of the CWA. This solution is more in
line with recent runs of the HRRR.

High preciptable waters will support heavy rainfall in the strongest
storms. Some of the storms especially over southern Ohio/northern
Kentucky will also exhibit slow movement. Therefore there is the
potential for heavy rainfall to result in minor flooding issues.

In addition, while shear is forecast to be weak there will likely
be sufficient instability (CAPE aoa 2500 J/kg) for the strongest
storms to produce gusty or even locally damaging wind gusts.

After sunset, much of the activity is expected to dissipate given
the large influence daytime heating will have on thunderstorm
development/maintenance.

Expect another muggy night with dewpoints remaining in the upper
60s to lower 70s. There may be a fair amount of lingering mid
clouds overnight which would inhibit fog formation, but can't
rule out patchy fog forming in fog-prone areas late.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
Initial frontal boundary to the north looks to wash out Monday,
but models suggest that weak high pressure and lower precipitable
water values will try to move down at least in central/west-
central Ohio later in the day. This may keep that area dry on
Monday, however sufficient moisture along with afternoon
instability will likely support convective development Monday
afternoon further south into Ohio/northern Kentucky. Locally heavy
rainfall could once again be a risk with the strongest storms.

Lower precipitable waters and a bubble of high pressure press
further south Monday night into Tuesday. Therefore, have
continued with a dry forecast during this time. A cold front will
approach late Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Cold front will push into the region at the beginning of the period.
Forcing appears weak and moisture limited...but still included a
chance of storms across northern counties.

High pressure will build southeast across the Great Lakes and
continue off the New England coast by the end of the week. The high
will continue extend into the forecast area through the weekend.
This will provide dry conditions. Temperatures will drop closer to
normal Thursday and Friday and then start to warm over the
weekend.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR conditions expected through the period with the exception of
mvfr br at kluk in the 10-12z timeframe. The sites least likely to
see thunderstorm activity this afternoon are KILN/KDAY...with
scattered thunderstorms expected across the KCMH/KLCK and then
across the KCVG/KLUK locations from especially 20-00z. Winds very
light through the period generally from the NE...with otherwise no
flight impacts outside of thunderstorms and short lived BR.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 9 PM EDT this evening for OHZ073-077>082-
     088.
KY...Heat Advisory until 9 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 9 PM EDT this evening for INZ073>075-080.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...
AVIATION...JDR
Hazardous weather outlook, Aug 28, 4:40 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT SUN AUG 28 2016

INZ073>075-080-KYZ089>100-OHZ073-077>082-088-292045-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
440 PM EDT SUN AUG 28 2016

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND
EARLY EVENING...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO
PRODUCE DAMAGING WIND GUSTS AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED AGAIN MONDAY
AFTERNOON. IN ADDITION...SCATTERED AFTERNOON THUNDERSTORMS MAY
DEVELOP...WITH SOME ISOLATED STORMS HAVING THE POTENTIAL TO
PRODUCE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
074-292045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-
440 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON.
IN ADDITION...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE LATE
AFTERNOON AND EARLY EVENING...WITH SOME ISOLATED STORMS HAVING
THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 28, 6:19 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT SUN AUG 28 2016

OHZ073-282245-
ROSS OH-
619 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS COUNTY UNTIL
645 PM EDT...

AT 618 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST
OF CHILLICOTHE...MOVING WEST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LONDONDERRY AND MOORESVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3922 8276 3922 8289 3934 8287 3933 8275
TIME...MOT...LOC 2218Z 102DEG 12KT 3927 8276
Special weather statement, Aug 28, 6:27 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT SUN AUG 28 2016

OHZ055-056-065-282300-
LICKING OH-FRANKLIN OH-FAIRFIELD OH-
627 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING...EAST
CENTRAL FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 700 PM
EDT...

AT 626 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER BEXLEY...
MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...REYNOLDSBURG...GAHANNA...PICKERINGTON...BEXLEY...
PATASKALA...WHITEHALL...BRICE...
PORT COLUMBUS AIRPORT AND BLACKLICK ESTATES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 102 AND 115.
 I-71 IN OHIO BETWEEN MILE MARKERS 109 AND 110.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3998 8300 4005 8291 3997 8270 3986 8284
TIME...MOT...LOC 2226Z 304DEG 17KT 3997 8291
Local storm report, Aug 28, 6:33 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     WINCHESTER              38.94N 83.65W
08/28/2016                   ADAMS              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Aug 28, 6:44 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EDT SUN AUG 28 2016

KYZ092-093-OHZ077-282315-
CAMPBELL KY-KENTON KY-HAMILTON OH-
644 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON AND CENTRAL HAMILTON COUNTIES UNTIL 715 PM EDT...

AT 643 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
CINCINNATI...MOVING SOUTHWEST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...
BELLEVUE...DAYTON...LUDLOW...PARK HILLS...UNIVERSITY OF CINCINNATI...
ST. BERNARD...ELMWOOD PLACE AND WOODLAWN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 190 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 4...AND BETWEEN MILE MARKERS
6 AND 8.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3919 8448 3911 8442 3906 8453 3913 8457
TIME...MOT...LOC 2243Z 034DEG 9KT 3913 8450
Special weather statement, Aug 28, 6:53 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EDT SUN AUG 28 2016

OHZ071-072-282330-
CLINTON OH-WARREN OH-
653 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CLINTON AND
NORTHEASTERN WARREN COUNTIES UNTIL 730 PM EDT...

AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESVILLE...MOVING SOUTHEAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LEBANON...WAYNESVILLE...MORROW...HARVEYSBURG...CORWIN...
STATE ROUTE 48 AT STATE ROUTE 73...OREGONIA...FORT ANCIENT...PEKIN...
LYTLE...GENNTOWN AND CAESAR CREEK STATE PARK.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 32 AND 44.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3951 8424 3957 8412 3947 8393 3935 8413
TIME...MOT...LOC 2253Z 323DEG 12KT 3950 8415
Special weather statement, Aug 28, 6:54 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT SUN AUG 28 2016

OHZ042-043-051-282330-
MIAMI OH-DARKE OH-SHELBY OH-
654 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MIAMI...EAST
CENTRAL DARKE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
BRADFORD...MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PIQUA...VERSAILLES...COVINGTON...BRADFORD...WEBSTER...RUSSIA...
GETTYSBURG...BLOOMER...HORATIO...CIRCLE HILL...
UNION CORNERS AND POLO.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4013 8460 4026 8444 4015 8424 3997 8445
TIME...MOT...LOC 2254Z 314DEG 10KT 4015 8446

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 3:34 AM EDTHeat AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 2 more16 hr
Aug 28, 5:28 PM EDTSpecial Weather StatementILNAdams32 min
Aug 28, 5:31 PM EDTSevere Thunderstorm WarningILNAdams29 min
Aug 28, 5:37 PM EDTAreal Flood AdvisoryILNAdams2 hr
Aug 28, 6:08 PM EDTFlash Flood WarningILNAdams3 hr
Aug 28, 6:08 PM EDTSpecial Weather StatementILNShelby37 min
Aug 28, 6:11 PM EDTSpecial Weather StatementILNMontgomery34 min
Aug 28, 6:14 PM EDTSpecial Weather StatementILNHighland31 min
Aug 28, 6:19 PM EDTSpecial Weather StatementILNRoss26 min
Aug 28, 6:23 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Ross37 min
Aug 28, 6:26 PM EDTAreal Flood AdvisoryILNHighland, Pike, Ross3 hr
Aug 28, 6:27 PM EDTSpecial Weather StatementILNFranklin33 min
Aug 28, 6:37 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont2 hr
Aug 28, 6:44 PM EDTSpecial Weather StatementILNHamilton31 min
Aug 28, 6:53 PM EDTSpecial Weather StatementILNWarren37 min
Aug 28, 6:54 PM EDTSpecial Weather StatementILNDarke36 min
Aug 28, 6:59 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Aug 28, 7:04 PM EDTSpecial Weather StatementILNAuglaize26 min
Aug 28, 7:08 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Aug 28, 7:21 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan24 min
Aug 28, 7:27 PM EDTFlash Flood Warning EmergencyILNHamilton3 hr
Aug 28, 7:46 PM EDTSpecial Weather StatementILNWarren29 min
Aug 28, 7:48 PM EDTAreal Flood AdvisoryILNClermont, Hamilton2 hr
Aug 28, 7:50 PM EDTSpecial Weather StatementILNLogan25 min
Aug 28, 7:52 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Aug 28, 7:58 PM EDTFlash Flood WarningILNClermont, Hamilton, Warren3 hr

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.